# SDR TC8A98056

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D491C
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

ON CLIMBOUT, NR 2 ENGINE LOW OIL PRESSURE LIGHT ON.  CHECK LIST COMPLETED AND LIGHT STILL ON.  SHUT DOWN NR 2 ENGINE PRECAUTIONARY.  CREW DEBRIEF REVEALED NO OIL PRESSURE LOSS AND NO OIL QTY LOSS.  DISCOVERED OIL DIFFERENTIAL PRESSURE SWITCH LEAKING.  REMOVED AND REPLACED PRESSURE SWITCH IAW DC8 MM 79-33-1.  INSPECTED MAIN OIL FILTER FOR CONTAMINATION, NO CONTAMINATION NOTED.  AS PRECAUTIONARY MEASURE, REMOVED AND REPLACED MAIN OIL FILTER IAW DC8 MM 79-20-1, OPS AND LEAK CHECK OF OIL FILTER AND PRESSURE SWITCH GOOD.
